BibTeX record journals/siamdm/DonaldE93

download as .bib file

@article{DBLP:journals/siamdm/DonaldE93,
  author    = {John Donald and
               John Elwin},
  title     = {On the Structure of the Strong Orientations of a Graph},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {6},
  number    = {1},
  pages     = {30--43},
  year      = {1993},
  url       = {https://doi.org/10.1137/0406003},
  doi       = {10.1137/0406003},
  timestamp = {Sat, 25 Apr 2020 13:57:15 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/DonaldE93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics